# SDR AUS20030617

- Difficulty date: April 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 120040676
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL LINE CHAFED BY AILERON CABLE.
